# SDR ASAA2020090233125

- Difficulty date: August 31, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36361
- Aircraft time: 23,933 hours, 7,732 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAILED FOR APPROXIMATELY 30 SECONDS IN CRUISE @ FL380.  RECOVERED ON ITS OWN.  GROUNDED - YES.  ACCOMPLISHED FMC BITE WITH NO FAULTS FOUND, REF B737-900 FIM 34-61 TASK 801.  NO HISTORY IN PAST 30 DAYS.  COULD NOT DUPLICATE FAULT.
